# SDR SWAA2014052928447

- Difficulty date: May 2, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 947.5, STRINGER 17L.  REPAIRED FLOORBEAM IAW EO & EA.
